Pain And Nausea After Penetrex Knot Kit

Updated
JULIA Says:

I took Penetrex knot kit eight days ago and I have been bleeding ever since with pain all over and severe nausea that doesn't even stop for a minute. So what should i do? Please help me out, can i have any tablets to control the pain?

9 Replies

Earliest Newest Votes
1
Roy Says:

It sounds like you are having a severe reaction or an infection, and the drug is not doing its job. This could be potentially life threatening and I urge you to contact your doctor or visit the hospital ASAP, especially since it has been going on for over a week!!! Please do not take this lightly. I wish you the best with this, please let me know how you're doing.

Was this helpful? 0
2
Charlie Says:

Please help, I just took the drug and am scared I will go through pains like Julia said.

Was this helpful? 0
3
Roy Says:

Charlie, how long ago did you take this? Are you able to contact your doctor if any side effects come up? Wishing you the best!

Was this helpful? 0
4
Zalle Says:

I took the Penetrex knot kit and am experiencing so much pain. Please help.

Was this helpful? 0
5
Roy Says:

Zalle - Sorry to hear that you are in pain! Please see your doctor ASAP! This could be a sign of something more serious.

Was this helpful? 0
6
tinna Says:

I took the Penetrex knot kit two weeks ago and am still bleeding... My bleeding is not severe, but I was having severe abdominal pain during the first week and I am having mild pain now... Is this normal?

Was this helpful? -2
7
Sad Says:

I took penetrex about 32 hours now and I only saw a bit big clot after that am not bleeding. How long should I wait before I can restart?

Was this helpful? 0
8
ama Says:

Hi - my doctor prescribed this and I just took the first tablet. How should I take the rest? Thanks

Was this helpful? 0
9
Fred Says:

Hi, please my girlfriend took the second two of penetrex knot instead of taking the first one for the first day, will the medicine work?
And should she continue to take the next ones

Was this helpful? 0

More Discussions:

Chronic nausea and vomiting after stopping Phenergan

I have been throwing up for over 20 years and it recently became a serious issue because of all the changes due to drug ...

3 REPLIES
jublia and nausea and back pain

Is it possible for Jublia to cause nausea and low back pain? It seems every time it apply it, I get sick later on and my...

1 REPLY
Stomach pain with nausea and vomiting t

Hello friends! I am suffering from stomach pain directly in the stomach area in between ribs/breasts. I have nausea and ...

2 REPLIES
Leg pain and weight gain after 7 months on Xarelto

I still have leg pain every now and then with xarelto. I have also gain 13 lbs within 5 month period while exercising. H...

6 REPLIES
Back and joint pain after Injectafer

I have chronic anemia from Crohn's disease and we decided to do Venofer this year to address my anemia. I did like 1...

8 REPLIES
Pain manag. During and after pregnancy

I started having chronic pain two year ago when I had my daughter. At first I thought it was just typical after birth pa...

1 REPLY
swelling and pain in knee after replacement

I had replaced one knee in 2007 and was getting on well. In 2015 I replaced the other kneeEven after get physio therapy ...

1 REPLY
Norspan Pain Patch and after bariatric surgery pain relief

I'm on Norspan 20mg patches (7 day release). I am scheduled to go for bariatric (gastric sleeve) surgery and was won...

1 REPLY
Abdominal pain after Cipro and Bactrim

I was given two different antibiotics, over the phone) before seeing my regular doctor. (Cipro and Bactrim). Dr. thought...

4 REPLIES
after eating food stomach pain will come and motion is occur

From last 3 days i am suffering from stomach infection when after completion of eating food stomach pain is occured and ...

1 REPLY